# SDR SWAA2024072404702

- Difficulty date: June 22, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH VERTICAL WEB; BS 1016; RBL 35; RBL11; BS 1032; RBL 8. CORRECTION-CORROSION ON RH VERTICAL WEB BS 1016; RBL 35 RBL11 BS 1032 RBL 8 WL 208.<[01] REWORKED CORRODED AREAS ON RH VERTICAL WEB; BS 1016; RBL 35; RBL 11; BS 1032; RBL 8 IAW EA 24-153-01759.;[02] CORRECTION TO ACTION 1: CORROSION FOUND TO BE OUT OF LIMITS DUE TO NO APPLICABLE REPAIRS OR ALLOWABLE DAMAGE LIMITS IN THE 737-700 SRM. CORRODED AREAS ON RH VERTICAL WEB; BS 1016; RBL 35; RBL 11; BS 1032; RBL 8 REWORKED IAW EA 24-153-01759.;[03] VERIFIED CORRECTIVE ACTION #2
